American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L06) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Elena Celledoni, Brynjulf Owren and Yajuan Sun. The minimal stage, energy preserving Runge--Kutta method for polynomial Hamiltonian systems is the averaged vector field method. Math. Comp. 83 (2014) 1689-1700.
Abstract, references, and article information
View Article: PDF

[2] Georgios Akrivis. Implicit--explicit multistep methods for nonlinear parabolic equations. Math. Comp. 82 (2013) 45-68.
Abstract, references, and article information
View Article: PDF

[3] Laurent O. Jay. Specialized Runge-Kutta methods for index $2$ differential-algebraic equations. Math. Comp. 75 (2006) 641-654. MR 2196984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Willem Hundsdorfer and Steven J. Ruuth. On monotonicity and boundedness properties of linear multistep methods. Math. Comp. 75 (2006) 655-672. MR 2196985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Steven J. Ruuth. Global optimization of explicit strong-stability-preserving Runge-Kutta methods. Math. Comp. 75 (2006) 183-207. MR 2176394.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] L. Ferracina and M. N. Spijker. An extension and analysis of the Shu-Osher representation of Runge-Kutta methods. Math. Comp. 74 (2005) 201-219. MR 2085408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Georgios Akrivis and Michel Crouzeix. Linearly implicit methods for nonlinear parabolic equations. Math. Comp. 73 (2004) 613-635. MR 2031397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] B. Cano and A. Durán. Analysis of variable-stepsize linear multistep methods with special emphasis on symmetric ones. Math. Comp. 72 (2003) 1769-1801. MR 1986804.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] B. Cano and A. Durán. A technique to construct symmetric variable-stepsize linear multistep methods for second-order systems. Math. Comp. 72 (2003) 1803-1816. MR 1986805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Theodoros Katsaounis and Charalambos Makridakis. Finite volume relaxation schemes for multidimensional conservation laws. Math. Comp. 70 (2001) 533-553. MR 1681104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ibrahim Coulibaly and Christian Lécot. A quasi-randomized Runge-Kutta method. Math. Comp. 68 (1999) 651-659. MR 1627781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter Eberhard and Christian Bischof. Automatic differentiation of numerical integration algorithms. Math. Comp. 68 (1999) 717-731. MR 1613703.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. C. Butcher and R. P. K. Chan. Efficient Runge-Kutta integrators for index-2 differential algebraic equations. Math. Comp. 67 (1998) 1001-1021. MR 1464142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Georgios Akrivis, Michel Crouzeix and Charalambos Makridakis. Implicit-explicit multistep finite element methods for nonlinear parabolic problems. Math. Comp. 67 (1998) 457-477. MR 1458216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sigal Gottlieb and Chi-Wang Shu. Total variation diminishing Runge-Kutta schemes. Math. Comp. 67 (1998) 73-85. MR 1443118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. H. Verner and M. Zennaro. Continuous explicit Runge-Kutta methods of order $5$ . Math. Comp. 64 (1995) 1123-1146. MR 1284672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Shou Fu Li. $B$-convergence properties of multistep Runge-Kutta methods . Math. Comp. 62 (1994) 565-575. MR 1201071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Paul Muir and Brynjulf Owren. Order barriers and characterizations for continuous mono-implicit Runge-Kutta schemes . Math. Comp. 61 (1993) 675-699. MR 1195425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] R. A. Trompert and J. G. Verwer. Runge-Kutta methods and local uniform grid refinement . Math. Comp. 60 (1993) 591-616. MR 1181332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] L. Abia and J. M. Sanz-Serna. Partitioned Runge-Kutta methods for separable Hamiltonian problems . Math. Comp. 60 (1993) 617-634. MR 1181328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Z. Jackiewicz and M. Zennaro. Variable-stepsize explicit two-step Runge-Kutta methods . Math. Comp. 59 (1992) 421-438. MR 1136222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Daniel Okunbor and Robert D. Skeel. Explicit canonical methods for Hamiltonian systems . Math. Comp. 59 (1992) 439-455. MR 1136225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. Ostermann and M. Roche. Runge-Kutta methods for partial differential equations and fractional orders of convergence . Math. Comp. 59 (1992) 403-420. MR 1142285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. J. van der Houwen, B. P. Sommeijer and W. Couzy. Embedded diagonally implicit Runge-Kutta algorithms on parallel computers . Math. Comp. 58 (1992) 135-159. MR 1106986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] G. J. Cooper. On the implementation of singly implicit Runge-Kutta methods . Math. Comp. 57 (1991) 663-672. MR 1094945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Brynjulf Owren and Marino Zennaro. Order barriers for continuous explicit Runge-Kutta methods . Math. Comp. 56 (1991) 645-661. MR 1068811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Claus Schneider. Rosenbrock-type methods adapted to differential-algebraic systems . Math. Comp. 56 (1991) 201-213. MR 1052102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2